# SDR HALA2011041000151

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 01171
- Aircraft time: 1,989 hours, 374 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Out Of Adjust
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IR NR 3 FAULT LIGHT FLASH.  RE-ALIGNED NR 3 IRU. OPS CHECK OK IAW MM 34-10-00.
